MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO STRYKER NAV3I(TM) PLATFORM; ORTHOPEDIC STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-KALAMAZOO STRYKER NAV3I(TM) PLATFORM; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 7700-800-000
Medical Device Problem Codes Image Display Error/Artifact (1304); Imprecision (1307)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/24/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the surgeon's depth to seat numbers were increasing when thy impacted the cup deeper as opposed to decreasing.There were no reported adverse consequences; there were no procedure delays; there was no medical intervention required.
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.
 
Event or Problem Description

Brand Name
STRYKER NAV3I(TM) PLATFORM
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8785902
Report Number0001811755-2019-02274
Device Sequence Number1926256
Product Code OLO
UDI-Device Identifier07613327004250
UDI-Public07613327004250
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number7700-800-000
Device Lot NumberVERSION 2.0-1
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/24/2019
Supplement Date Received by Manufacturer12/11/2019
Initial Report FDA Received Date07/12/2019
Supplement Report FDA Received Date12/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1